# SDR SIMA20220506005

- Difficulty date: May 6, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N235NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000567
- Aircraft time: 14,698 hours, 9,674 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Wing
- Condition: Cracked
- Location: Lh Tip
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WINGTIP SPAR 1 IS CRACKED-C/A-SEE NRWC 035-ABI-02815 FOR REMOVAL AND REPLACEMENT OF RH WINGTIP.
